default search action
"Boundary Integral Formulae for the Reconstruction of Imperfections of ..."
Carlos Alves, Habib Ammari (2001)
- Carlos Alves, Habib Ammari:
Boundary Integral Formulae for the Reconstruction of Imperfections of Small Diameter in an Elastic Medium. SIAM J. Appl. Math. 62(1): 94-106 (2001)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.